# SDR USAA950779

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY FLOOR LIGHTING FAILED.  MAINTENANCE RELAMPED SEVERAL LIGHTS AND REPLACED TWO BATTERY PACKS.  OPERATIONS TESTED GOOD.  (M)
